Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

About the constructions of generally periodic solutions of the dynamic systems

Annotation

In the work there is given a description of the algorithm of a construction of the generally periodical solutions of the dynamic systems in a distributed computing environment with the using of a symbolic calculations.

Keywords

generally periodical solutions; distributed computing

Full-text in one file

Download

UDC

517.925.52, 519.62

Pages

786-788

Section of issue

Articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.